Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Goldstein Visit #3

Posted Oct 22 2010 9:28am
Well, I don't even know where to start.  There is a lot of information to share.  It helps me to break it into categories so that's what I'll do:

The Vestibule:
It appears that my vestibule is pretty well healed.  I didn't really have much pain with the Q-tip test, so that's good news.  Dr. G said he may take me off of the Estradiol, but he wants to learn the results of my hormone test beforehand.  I would be shocked if my estrogen is where is should be, but according to my vagina - Dr. G thinks I have some good estrogen down there.
Hormones: I'll get the results back next week, but like I said, I just don't think there's any way my hormones are where they should be.  Dr. G did prescribe Testosterone gel that I am supposed to apply daily to my legs.  He also said that I should rotate the spot of application because it can make me hairy!  (yikes!)  He said it also might cause more acne.  But he also said that it could help with my libido and give me more energy, so that is a trade I'm willing to make.  Depending on the results of my thyroid test, we might just stick with the testosterone gel for now before trying other methods to increase my energy.  He said he doesn't want me trying too many new things at once - and I agree.   

The new (or is it?) problem:
Lately during PT, I've been feeling pain at the 12 o'clock spot, but not in the pelvic muscles - it's actually where my urethra is.  I told Dr. G about this and he went in there, and it was, in fact, quite painful.  He's not sure what to do about this, but he mentioned seeing a urologist (great, another doctor).  However, like I said earlier, he doesn't want me doing too many new things at once, so the urologist idea is tabled for the moment.  This problem actually made Dr. G question himself - he said "is this new or did I miss it the last time?".  I don't know the answer to that question either.  Maybe it was there, but the other problems were more prominent.  I don't know.  But it's definitely there now.


The burning is back:
My vagina has been burning on and off for about the last two weeks.  Dr. G actually has no answer!  He says from a visual standpoint, everything looks burn-free.  He actually admitted that he wasn't sure what to do about that.  In a way, I'm disappointed that he didn't have a solution for me, but it also makes me trust him more.  It's hard to trust someone who thinks he knows everything, and now Dr. G has proven that he doesn't think that - that there are things he doesn't know.  And to me, that makes him a better doctor.  With that said, I hope he/we can figure out what all the burning is about.


The discharge:
I told Dr. G how I've been having rivers of discharge for the last three weeks and he said, "yes!  Your ovaries are working!".  Apparently, normal women have a lot of discharge and it's nothing to worry about (however it is quite bothersome).  But it made him very hopeful that my estrogen levels have risen because now my ovaries are doing their job.  In his words, "most women are dry as the Sahara because they are taking birth control.  This is not normal".  So okay, my leaky vagina is normal.  Yes! One point for me!  I used the word normal in the same sentence as vagina!

Estradiol info:
I found out exactly what the base was in my new Estradiol gel - it's Acid Mantlebase - Dr. G says that it can be less irritating for some people because it has lipids to hold in moisture and act as a barrier and that it has an emollient affect.  My original Estradiol base was Methyl Cellulose, which is basically water, which is why he usually prescribes it because it tends to be less irritating, but I needed something more.

Anxiety Meds:
I plan to talk to my psych about changing from Clonazepam to something else because I'm just too tired.  Dr. G said that meds like Prozac and the like do have a libido side effects, but that it would be okay to try them for now if I need to get my anxiety down.  He also wants to consider a Diazapam suppository, which is basically Valium to help relax my pelvic floor.  But we're waiting on that as well.  Not too much at once.  He said anal suppository and I was like, "what what?!  You want me to put it in my butt?"  I do not want to put things in my butt.  But he said that he usually says to put it in the vagina, but since mine is so sensitive he worries that there will be a negative reaction.  So, I might have to put a suppository up my butt.  I'll do it, but I won't like it.  However, if it helps, I'll like the result.

Well, I think that's all.  We really did a lot yesterday and my brain was so fried I couldn't write this entry last night.  So I'm writing it now at work instead of doing work :).  Please ask any questions.  It's a lot of information.
Post a comment
Write a comment:

Related Searches